# SDR ASAA2017031420177

- Difficulty date: March 14, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 13,617 hours, 4,426 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. THE LIGHT ILLUMINATED AGAIN AFTER COOL-DOWN PER THE QRH. GROUNDED - YES. MEASURED SENSOR RESISTANCE - 333 OHMS. APPLIED DC340. ACCOMPLISHED WINDOW HEAT CONTROL UNIT SYSTEM TEST. ALL TESTS PASSED, REF AMM 30-41-21-760-801, 30-41-11-710-801.
